# SDR F3LA200700249

- Difficulty date: September 25, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 8,852 hours, 4,402 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 270450604
- Part serial: 1286
- Condition: Seized
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

MAINTENANCE REPORTED ELECTRICAL SMOKE ODOR IN APU COMPARTMENT AFTER APU AUTO SHUTDOWN.  INSPECTED APU COMPARTMENT IAW TSM 24-00-00-810-823 AND IDENTIFIED ODOR WAS FROM STARTER.  FOUND APU SENSE WIRE HEAT DAMAGED AND HEAT SHRINK ON POSITIVE WIRE DAMAGED.  STARTER WAS SEIZED.  REMOVED AND REPLACED APU STARTER IAW AMM 49-42-51-000-004 AND AMM 49-42-51-400-004.  WIRE DAMAGED FROM HEAT NEEDS TO BE REPAIRED/REPLACED PER ESPM.  APU SYSTEM WAS DEACTIVATED IAW MEL 49-10-01A, CONTROL NUMBER 1029980, AND TRANSFERRED TO SUPPLEMENTAL SHEET.
